Alert archive / Idaho / Wind Advisories in 2009
Wind Advisory 18, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Sep 19, 2009, 2:13 PM MDT. It took effect at Sep 20, 2009, 12:00 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2009, 2:13 PM MDT (20:13 UTC)
- In effect from
- Sep 20, 2009, 12:00 PM MDT
- Expired
- Sep 20, 2009, 4:41 PM MDT
- In force
- 5 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 192013 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 213 PM MDT SAT SEP 19 2009 IDZ017-020-021-201000- /O.NEW.KPIH.WI.Y.0018.090920T1800Z-090921T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... FORT HALL...AMERICAN FALLS 213 PM MDT SAT SEP 19 2009 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. A STRONG COLD FRONT IS EXPECTED TO PASS THROUGH EASTERN IDAHO LATE TONIGHT. STRONG WINDS WILL DEVELOP BEHIND THE FRONT ACROSS THE SNAKE RIVER PLAIN BY SUNDAY AFTERNOON AND CONTINUE INTO THE EVENING. WEST TO SOUTHWEST WINDS WILL GUST TO AROUND 45 MPH... CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. THIS WILL BE ESPECIALLY TRUE FOR NORTHWEST TO SOUTHEAST ROADS CROSSING THE SNAKE RIVER PLAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
000 WWUS75 KPIH 201049 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 449 AM MDT SUN SEP 20 2009 IDZ020-201900- /O.CAN.KPIH.WI.Y.0018.090920T1800Z-090921T0300Z/ /O.NEW.KPIH.FZ.A.0003.090921T0800Z-090921T1500Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 449 AM MDT SUN SEP 20 2009 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. THE WIND ADVISORY HAS BEEN CANCELED. A STRONG COLD FRONT HAS PASSED THROUGH EASTERN IDAHO TONIGHT. CLEAR SKIES AND STRONG NORTHERLY COLD AIR ADVECTION WILL BRING NEAR FREEZING CONDITIONS TONIGHT INTO MONDAY MORNING. THESE CONDITIONS COULD KILL CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ022-201900- /O.EXA.KPIH.WI.Y.0018.090920T1800Z-090921T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND 449 AM MDT SUN SEP 20 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A STRONG COLD FRONT HAS PASSED THROUGH EASTERN IDAHO TONIGHT. STRONG WINDS WILL DEVELOP BEHIND THE FRONT BY THIS AFTERNOON AND CONTINUE INTO THE EVENING. WEST TO NORTHWEST WINDS WILL GUST TO AROUND 40 MPH... CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-021-201900- /O.CON.KPIH.WI.Y.0018.090920T1800Z-090921T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS 449 AM MDT SUN SEP 20 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A STRONG COLD FRONT HAS PASSED THROUGH EASTERN IDAHO TONIGHT. STRONG WINDS WILL DEVELOP BEHIND THE FRONT ACROSS THE SNAKE RIVER PLAIN BY THIS AFTERNOON AND CONTINUE INTO THE EVENING. WEST TO SOUTHWEST WINDS WILL GUST TO AROUND 40 MPH... CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. THIS WILL BE ESPECIALLY TRUE FOR NORTHWEST TO SOUTHEAST ROADS CROSSING THE SNAKE RIVER PLAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KPIH 201936 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 136 PM MDT SUN SEP 20 2009 IDZ020-210300- /O.UPG.KPIH.FZ.A.0003.090921T0800Z-090921T1500Z/ /O.NEW.KPIH.FZ.W.0008.090921T0900Z-090921T1400Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 136 PM MDT SUN SEP 20 2009 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND DIMINISHING WIND WILL ALLOW TEMPERATURES TO FALL TO THE LOWER 30S EARLY MONDAY MORNING IN THE UPPER SNAKE RIVER PLAIN. MOST LIKELY TO SEE FREEZING TEMPERATURES WILL BE RURAL AREAS...AND THE OUTSKIRTS OF POPULATED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ017-021-022-210300- /O.CON.KPIH.WI.Y.0018.000000T0000Z-090921T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS...MALAD CITY... OAKLEY...ROCKLAND 136 PM MDT SUN SEP 20 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG WINDS WILL CONTINUE ACROSS THE SNAKE RIVER PLAIN INTO THE EVENING. WEST TO SOUTHWEST WINDS WILL GUST TO AROUND 40 MPH... CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. THIS WILL BE ESPECIALLY TRUE FOR NORTHWEST TO SOUTHEAST ROADS CROSSING THE SNAKE RIVER PLAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KPIH 202241 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 441 PM MDT SUN SEP 20 2009 IDZ021-210645- /O.CAN.KPIH.WI.Y.0018.000000T0000Z-090921T0300Z/ /O.NEW.KPIH.FR.Y.0002.090921T0900Z-090921T1400Z/ /O.NEW.KPIH.FZ.A.0004.090922T0900Z-090922T1400Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...FORT HALL... AMERICAN FALLS 441 PM MDT SUN SEP 20 2009 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. THE WIND ADVISORY HAS BEEN CANCELLED. BREEZY SOUTHWEST WINDS OF 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE UNTIL 7 PM MDT THIS EVENING BEFORE DIMINISHING RAPIDLY OVERNIGHT AND BECOMING NORTHEAST TO 10 MPH IN THE EARLY MORNING HOURS. WINDS CONTINUED TO RUN BELOW ADVISORY LEVELS LATE THIS AFTERNOON AND HENCE THE WIND ADVISORY HAS BEEN CANCELLED. IN ADDITION TO THE DIMINISHING WINDS OVERNIGHT...CLEAR SKIES AND LOW HUMIDITIES WILL PROMOTE MUCH COLDER TEMPERATURES FOR MONDAY MORNING. THUS A FROST ADVISORY HAS BEEN ISSUED AS LOWS ARE EXPECTED TO DIP INTO THE MID AND UPPER 30S THROUGHOUT THE LOWER SNAKE RIVER PLAIN. ANOTHER COLD NIGHT IS EXPECTED MONDAY NIGHT THROUGH TUESDAY MORNING WITH LOWS POTENTIALLY FALLING INTO THE LOWER 30S. HENCE A FREEZE WATCH HAS BEEN ISSUED FOR LATE MONDAY NIGHT. AREA GARDENERS SHOULD TAKE PRECAUTIONS TO PROTECT SENSITIVE CROPS TONIGHT AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ017-022-202345- /O.CAN.KPIH.WI.Y.0018.000000T0000Z-090921T0300Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... MALAD CITY...OAKLEY...ROCKLAND 441 PM MDT SUN SEP 20 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. BREEZY WEST WINDS OF 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE UNTIL 7 PM MDT THIS EVENING BEFORE DIMINISHING RAPIDLY OVERNIGHT. WINDS CONTINUED TO RUN BELOW ADVISORY LEVELS LATE THIS AFTERNOON AND HENCE THE WIND ADVISORY HAS BEEN CANCELLED. $$ IDZ020-210645- /O.NEW.KPIH.FZ.A.0004.090922T0900Z-090922T1400Z/ /O.CON.KPIH.FZ.W.0008.090921T0900Z-090921T1400Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 441 PM MDT SUN SEP 20 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY MORNING. CLEAR SKIES AND DIMINISHING WIND WILL ALLOW TEMPERATURES TO FALL TO THE LOWER 30S MONDAY MORNING. HENCE A FREEZE WARNING CONTINUES FOR THE UPPER SNAKE RIVER PLAIN. IN ADDITION TO THE COLD TEMPERATURES EXPECTED LATE TONIGHT...ANOTHER ROUND OF FREEZING TEMPERATURES IS POSSIBLE MONDAY NIGHT. THUS A FREEZE WATCH HAS BEEN ISSUED FOR MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Sep 19, 2:06 PM MDT, 7 minutes earlier.
Area forecast discussion, Sep 19, 2:06 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 206 PM MDT SAT SEP 19 2009 .DISCUSSION...A COLD FRONT MOVING THRU THE PAC NW THIS AFTN IS EXPECTED TO PASS THRU EASTERN ID TONIGHT. THIS WILL RESULT IN BREEZY CONDITIONS IN THE WAKE OF THE FRONT AFTER MIDNIGHT. WINDS WILL BECOME STRONG THRU THE SNAKE RIVER PLAIN BY SUNDAY AFTN AS THE PRES GRADIENT STRENGTHENS...AND MIXING TRANSFERS THE STRONGER WINDS ALOFT DOWN TO THE SFC. WILL ISSUE A WIND ADV FOR THE SNAKE RIVER PLAIN SUN AFTN/EVE. LOCAL WIND STUDY SUGGESTS WINDS WILL BE STRONGER THAN MOS PRODUCTS ARE INDICATING...WHICH WAS THE CASE WITH THE LAST WIND EVENT. TSTMS BEGINNING TO DEVELP OVER THE SOUTHERN HIGHLANDS THIS AFTN. THIS IS WHERE THE AIRMASS IS MOST UNSTABLE. TSTMS WILL BE POSSIBLE MAINLY OVER THE MTNS THRU THIS EVENING...BUT ISOLD TSTMS ARE ALSO POSSIBLE IN THE SNAKE RIVER PLAIN. BY SUNDAY...THE PRECIP WILL SHIFT TO NEAR THE WY BORDER AS DRIER AIR MOVES IN. THE EASTERN HIGHLANDS SHOULD ALSO DRY OUT SUNDAY NIGHT. TEMPS WILL BE NOTICEABLY COOLER FOR THE NEXT FEW DAYS. THE COLDEST MORNING WILL BE MON...WITH SNAKE RIVER PLAIN TEMPS FALLING INTO THE MID 30S. THE REST OF THE FCST LOOKS DRY...AS THE RETROGRADING UPPER LOW STAYS FAR ENOUGH SOUTH AND EAST TO HAVE LITTLE IMPACT ON SE ID. HEDGES && .AVIATION...VFR CONDITIONS EXPECTED TO CONTINUE THROUGH THE NEXT 24 HOURS. A FRONT WILL BE MOVING ACROSS EASTERN IDAHO THIS EVENING THROUGH EARLY SUNDAY. WINDS ARE EXPECTED TO BE GUSTY DURING FRONTAL PASSAGE AND BEHIND THE FRONT WITH 15 TO 25 KT WINDS EXPECTED. HIGHER GUSTS TO 35 KT WILL BE POSSIBLE LATE SUNDAY MORNING THROUGH THE EVENING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING PRIMARILY IN THE HIGHER TERRAIN AND UPPER SNAKE PLAINS. WILL CONTINUE WITH VCTS IN KPIH AND KIDA FOR THIS EVENING...THEN VCSH OVERNIGHT. HANKO && .FIRE WEATHER...COLD FRONT EXPECTED TO PUSH ACROSS THE REGION THIS EVENING THROUGH THE EARLY MORNING HOURS SUNDAY. WINDS ARE EXPECTED TO PICK UP ALONG AND BEHIND THE FRONT TONIGHT AND SUNDAY...PEAKING AS HIGH AS 40 MPH GUSTS SUNDAY AFTERNOON AND EVENING IN THE SNAKE PLAIN. SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS EVENING...WITH THE GREATEST POTENTIAL IN THE MOUNTAINS AND THE UPPER SNAKE PLAIN. RELATIVE HUMIDITY VALUES WILL BE CLOSE TO...BUT ABOVE THE 15 PERCENT THRESHOLD FOR A RED FLAG WARNING IN THE CRITICAL FUEL ZONES. ALSO EXPECT LIGHTNING COVERAGE TO REMAIN BELOW THREAT LEVELS AND THEREFORE DO NOT EXPECT TO ISSUE ANY HEADLINES FOR THIS EVENING OR SUNDAY. BUT WILL CONTINUE TO MONITOR THE SITUATION AS THE SYSTEM EVOLVES. COOLER TEMPERATURES WILL BRING LARGE RH RECOVERY OVERNIGHT...HOWEVER THIS SYSTEM WILL BE QUICK TO EXIT ON SUNDAY AND A BUILDING RIDGE WILL BRING A RETURN TO UNSEASONABLY WARM AND DRY CONDITIONS INTO NEXT WEEKEND. HANKO && .PIH WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY SUNDAY FROM NOON MDT TO 900 PM MDT FOR IDZ017-020-021. &&
Hazardous weather outlook, Sep 19, 4:59 AM MDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 459 AM MDT SAT SEP 19 2009 IDZ017>025-031-032-201100- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 459 AM MDT SAT SEP 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT CURRENTLY OVER WESTERN WASHINGTON AND OREGON WILL ARRIVE THIS AFTERNOON INTO THIS EVENING. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAINLY OVER HIGHER ELEVATIONS STARTING THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL BE EXITING THE AREA ON SUNDAY. SUNDAY MORNING INTO THE AFTERNOON EXPECT LINGERING SHOWERS AND THUNDERSTORMS MAINLY OVER HIGHER TERRAIN IN THE EASTERN AND UPPER SNAKE HIGHLANDS. THE FRONT WILL BRING COOLER THAN NORMAL TEMPERATURES AND WINDS OF UP TO 30 TO 35 MPH MAINLY IN THE SNAKE RIVER PLAIN. HIGH PRESSURE WILL BUILD IN MONDAY BRINGING CLEAR SKIES AND A GRADUAL WARMING THROUGH THE WEEK. NEAR FREEZING TEMPERATURES WILL BE POSSIBLE IN THE UPPER SNAKE RIVER PLAIN AND NORTHWARD MONDAY AND TUESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:10 PM MDT | Special Weather Statement | PIH | Teton | 65 min |
| Sep 19, 4:19 PM MDT | Special Weather Statement | PIH | Bannock | 56 min |
| Sep 19, 4:54 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Caribou, Franklin | 25 min |
| Sep 19, 5:47 PM MDT | Special Weather Statement | PIH | Franklin | 58 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.